# SDR 2012FA0000737

- Difficulty date: October 29, 2012
- Submitted: October 29, 2012
- Operation: General aviation
- Aircraft: N1564A
- Make and model: Beech F33A
- Aircraft serial: CE1321
- Aircraft time: 23,754 hours
- Engine: Cont IO520BB
- Engine time: 1,618 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 35380132103
- Part serial: 092011
- Condition: Failed
- Location: Beacon
- Part time: 2,570 hours, 10,278 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BEACON LIGHT NOT WORKING.  DETERMINED TO BE FAULTY BEACON BREAKER/SWITCH. REMOVED AND REPLACED P/N 35-380132-103 SWITCH. PREVIOUS SWITCH INSTALLED 4-2009 WITH T.T: 2569.5 WITH AN ESTIMATED 10278 CYCLES. NO CAUSE OR RECOMMENDATIONS AT THIS TIME.
